# SDR AWXA200700651

- Difficulty date: April 17, 2007
- Submitted: May 21, 2007
- Operation: Air carrier
- Aircraft: N168AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23629
- Aircraft time: 64,859 hours, 44,775 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654576656
- Condition: Cracked
- Location: Bs 491 S14r
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-20 CHECK, CRACKED FUSELAGE SKIN, BS 491, S14R.  REPAIRED FUSELAGE SKIN, BS 491, S14R IAW B737-300 SRM 53-00-01-2R30, FIGURE 201.
